# SDR UALA2010080602855

- Difficulty date: August 5, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 31,667 hours, 12,789 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 16C DOES NOT LIGHT WHEN TESTED.  FOUND WIRE BROKEN AT CONNECTOR SEAT SIDE.  REPAIRED WIRE AT EMERGENCY LIGHT CONNECTOR, OPS TESTED OKAY.
